Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Indecomposable 0-Hecke modules for extended Schur functions


Author: Dominic Searles
Journal: Proc. Amer. Math. Soc. 148 (2020), 1933-1943
MSC (2010): Primary 05E05, 20C08; Secondary 05E10
DOI: https://doi.org/10.1090/proc/14879
Published electronically: February 13, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The extended Schur functions form a basis of quasisymmetric functions that contains the Schur functions. We provide a representation-theoretic interpretation of this basis by constructing 0-Hecke modules whose quasisymmetric characteristics are the extended Schur functions. We further prove these modules are indecomposable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E05, 20C08, 05E10

Retrieve articles in all journals with MSC (2010): 05E05, 20C08, 05E10


Additional Information

Dominic Searles
Affiliation: Department of Mathematics and Statistics, University of Otago, Dunedin 9016, New Zealand
Email: dominic.searles@otago.ac.nz

DOI: https://doi.org/10.1090/proc/14879
Keywords: $0$-Hecke algebra, extended Schur functions, standard extended tableaux, quasisymmetric characteristic
Received by editor(s): June 26, 2019
Received by editor(s) in revised form: September 22, 2019
Published electronically: February 13, 2020
Communicated by: Patricia L. Hersh
Article copyright: © Copyright 2020 American Mathematical Society